# SDR AALA20110525TUL04

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK AT STATION 665 CORROSION OUT OF LIMITS.  INSTALLED SEAT TRACK REPAIR PLUG ON SEAT TRACK NUMBER 6 STATION 665 PER AARD 53-20-00-10.
